Xiangling Zhu, Ding Nan, Volterra integral operator on a-Dirichlet-Morrey spaces
Full Text: PDF
DOI: 10.23952/jnva.10.2026.6.06
Volume 10, Issue 6, 1 December 2026, Pages 1145-1162
Abstract. In this paper, a new family of function spaces, referred to as -Dirichlet-Morrey spaces and denoted by
, is introduced. For this function space
, several equivalent characterizations are established. Furthermore, a systematic and in-depth study is carried out on the Volterra integral operator
acting on
, and detailed analyses of its boundedness, compactness, operator norm, essential norm, and strict singularity are included.
How to Cite this Article:
X. Zhu, D. Nan, Volterra integral operator on -Dirichlet-Morrey spaces, J. Nonlinear Var. Anal. 10 (2026), 1145-1162.
